# SDR SCNA20221003122

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8
- Aircraft serial: 30332
- Aircraft time: 67,851 hours, 26,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 721342 :   15A EMERGENCY EXIT WALL LIGHT INOP   RESOLUTION:  (IN PROGRESS)
